Allerton 2015 Paper Abstract

Close

Paper ThC4.3

Kubjas, Ivo (University of Tartu), Skachek, Vitaly (University of Tartu)

Data Dissemination Problem in Wireless Networks

Scheduled for presentation during the Regular Session "Sensor Networks II" (ThC4), Thursday, October 1, 2015, 14:10−14:30, Pine

53rd Annual Allerton Conference on Communication, Control, and Computing, Sept 29-Oct 2, 2015, Allerton Park and Retreat Center, Monticello, IL, USA

This information is tentative and subject to change. Compiled on November 19, 2019

Keywords Network Coding, Network Coding in Communication

Abstract

In this work, we formulate and study a data dissemination problem, which can be viewed as a generalization of the index coding problem and of the data exchange problem to networks with an arbitrary topology. We define $r$-solvable networks, in which data dissemination can be achieved in $r > 0$ communications rounds. We show that the optimum number of transmissions for any one-round communications scheme is given by the minimum rank of a certain constrained family of matrices. For a special case of this problem, called bipartite data dissemination problem, we present lower and upper graph-theoretic bounds on the optimum number of transmissions. For general $r$-solvable networks, we derive an upper bound on the minimum number of transmissions in any scheme with $geq r$ rounds. We experimentally compare the obtained upper bound to a simple lower bound.

 

 

All Content © PaperCept, Inc..


This site is protected by copyright and trademark laws under US and International law.
All rights reserved. © 2002-2019 PaperCept, Inc.
Page generated 2019-11-19  13:02:56 PST  Terms of use